Dispersive limits in the homogenization of the wave equation
Annales de la Faculté des sciences de Toulouse : Mathématiques, Serie 6, Volume 12 (2003) no. 4, pp. 415-431.
@article{AFST_2003_6_12_4_415_0,
     author = {Allaire, Gr\'egoire},
     title = {Dispersive limits in the homogenization of the wave equation},
     journal = {Annales de la Facult\'e des sciences de Toulouse : Math\'ematiques},
     pages = {415--431},
     publisher = {Universit\'e Paul Sabatier, Institut de math\'ematiques},
     address = {Toulouse},
     volume = {Ser. 6, 12},
     number = {4},
     year = {2003},
     mrnumber = {2060593},
     zbl = {1070.35006},
     language = {en},
     url = {http://www.numdam.org/item/AFST_2003_6_12_4_415_0/}
}
TY  - JOUR
AU  - Allaire, Grégoire
TI  - Dispersive limits in the homogenization of the wave equation
JO  - Annales de la Faculté des sciences de Toulouse : Mathématiques
PY  - 2003
SP  - 415
EP  - 431
VL  - 12
IS  - 4
PB  - Université Paul Sabatier, Institut de mathématiques
PP  - Toulouse
UR  - http://www.numdam.org/item/AFST_2003_6_12_4_415_0/
LA  - en
ID  - AFST_2003_6_12_4_415_0
ER  - 
%0 Journal Article
%A Allaire, Grégoire
%T Dispersive limits in the homogenization of the wave equation
%J Annales de la Faculté des sciences de Toulouse : Mathématiques
%D 2003
%P 415-431
%V 12
%N 4
%I Université Paul Sabatier, Institut de mathématiques
%C Toulouse
%U http://www.numdam.org/item/AFST_2003_6_12_4_415_0/
%G en
%F AFST_2003_6_12_4_415_0
Allaire, Grégoire. Dispersive limits in the homogenization of the wave equation. Annales de la Faculté des sciences de Toulouse : Mathématiques, Serie 6, Volume 12 (2003) no. 4, pp. 415-431. http://www.numdam.org/item/AFST_2003_6_12_4_415_0/

[1] Allaire (G. ), Homogenization and two-scale convergence , SIAM J. Math. Anal. 23(6), p. 1482-1518 (1992). | MR | Zbl

[2] Allaire (G. ), Capdeboscq (Y.), Homogenization of a spectral problem in neutronic multigroup diffusion, Comput. Methods Appl. Mech. Engrg. 187, p. 91-117 (2000). | MR | Zbl

[3] Allaire (G. ), Malige (F.), Analyse asymptotique spectrale d'un problème de diffusion neutronique, C. R. Acad. Sci. Paris Série I 324, p. 939-944 (1997). | MR | Zbl

[4] Allaire (G. ), Piatnitski (A.), Uniform Spectral Asymptotics for Singularly Perturbed Locally Periodic Operators, Com. in PDE 27, p. 705-725 (2002). | MR | Zbl

[5] Bensoussan ( A. ), Lions (J.-L.), Papanicolaou (G.), Asymptotic analysis for periodic structures, North-Holland, Amsterdam, 1978. | MR | Zbl

[6] Brahim-Otsmane ( S.), Francfort (G.), Murat (F.), Correctors for the homogenization of the wave and heat equations, J. Math. Pures Appl. (9) 71, p. 197-231 (1992). | MR | Zbl

[7] Castro ( C. ) , Zuazua ( E.), Low frequency asymptotic analysis of a string with rapidly oscillating density, SIAM J. Appl. Math. 60(4), p. 1205-1233 (2000 ). | MR | Zbl

[8] Francfort ( G. ), Murat (F.), Oscillations and energy densities in the wave equation, Comm. Partial Differential Equations 17, p. 1785-1865 (1992). | MR | Zbl

[9] Gérard (P. ), Microlocal defect measures, Comm. Partial Diff. Equations 16, p. 1761-1794 (1991 ). | MR | Zbl

[10] Kozlov (S. ), Reducibility of quasiperiodic differential operators and averaging, Transc. Moscow Math. Soc., 2, p. 101-126 (1984). | Zbl

[11] Lions J.-L. , Contrôlabilité exacte, perturbations et stabilisation des systèmes distribués , Masson, Paris ( 1988).

[12] Nguetseng ( G.), A general convergence result for a functional related to the theory of homogenization, SIAM J. Math. Anal. 20(3), p. 608-623 (1989). | MR | Zbl

[13] Orive (R. ), Zuazua (E.), Pazoto (A.), Asymptotic expansion for damped wave equations with periodic coefficients, Math. Mod. Meth. Appl. Sci. 11, p. 1285-1310 (2001 ). | MR | Zbl

[14] Sanchez-Palencia ( E.), Non homogeneous media and vibration theory , Lecture notes in physics 127, Springer Verlag (1980 ). | Zbl

[15] Tartar (L. ), H-measures, a new approach for studying homogenization, oscillations and concentration effects in partial differential equations, Proc. Roy. Soc. Edinburgh 115A, p. 193-230 (1990). | MR | Zbl

[16] Vanninathan ( M.), Homogenization of eigenvalue problems in perforated domains, Proc. Indian Acad. Sci. Math. Sci. 90, p. 239-271 (1981). | MR | Zbl